# SDR DALA2022031101622

- Difficulty date: March 31, 2020
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,105 hours, 15,671 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ERA 586069-14 SECTION I ISSUED FOR REPAIR TO #1 PYLON UPPER SPAR WEB AT NAC STA 221.25 POWER FEEDER CABLE CUTOUT. FOLLOW ON ACTI ON IS REQUIRED. CORRECTIVE ACTION: DTE HAS BEEN ACCOMPLISHED, SEE LOG PAGE 2150372 FOR INSPECTIONS. OK TO CLOSE THIS LOG. (1542882)
